# SDR SWAA2016120910352

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 14,651 hours, 6,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN OVERHEAD BIN EMERGENCY LIGHT LENS CRACKED BETWEEN ROW 23 TO ROW 27.  R&R LENS PER AMM.
